# SDR 0601941223

- Difficulty date: September 3, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 131,034 hours, 28,859 cycles
- System (JASC): 2330 · Entertainment System
- Part: Encoder
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX 2 HRS AFTER DEPARTURE NOTICEABLE ELECTRICAL TYPE ODOR COMING FROM SEAT 17A AND B. ELECTRICAL BOX UNDER SEAT 17A QUITE WARM. READING LIGHTS IN COACH WOULD NOT TURN OFF WITH MASTER SWITCH. PULLED CB'S. FLIGHT DIVERTED TO DLH AND LANDED WITHOUT INCIDENT. REPLACED DEMULTIPLEXER/ENCODERAT 17A AND B. OPERATION CHECKS GOOD.
